# SDR DALA1256973705

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 42,053 hours, 17,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 124884303AD
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS IN THE SPLICE PLATE AT RBL 24.75 AND RBL45.50 DURING INSPECTIONS IAW EA12-488843-03 AD REV A.  A TOTAL OF 14 FASTENERS HOLE LOCATIONS WERE FOUND TO BE CRACKED IN THE FLOORBEAM UPPER CAPS.  6 HOLES STILL SHOWED INDICATIONS EVEN AFTER O/S TO 250 AS DIRECTED BY S/B THIS ERA PROVIDES RREPLACEMENT INSTRUCTIONS FOR ALL 4 SPLICE STRAPS TO PROVIDE TERMINATION ACTION FOR THIS ACFT.
